Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Loose motions, giving vibact zn powder and topcef, not cured. Related to climatic temperature or health problems?

Good Morning, My Son is suffering from loose motions from the last 03 days and his stool is some what liquid type with quantity of mothers breast milk . His motion is around 05 times a day and we consulted a pediatrician and he suggested some medicines such as Vibact Zn powder to be given 02 times a day and also a syrup called Topcef to be given 2.5ml twice a day. We are continuing his dosage but his motions have not yet been stopped. Is this symptom is due to the climatic temperature or due to his health problems. I would be much thankful if you can kindly guide me in this matter. Awaiting for your reply. Regards, I.Shiv Kumar.
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  1446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Main important thing in loose stools is oral rehydration therapy.
Give him ORS in small sips frequently as much as he can drink.
Continue Vibact Zn powder till 14days.
Oral Septran might be a better antibiotic than Topcef.
Give liquid or semi-solid diet.
If patient is drowsy, not taking feeds, has recurrent bouts of vomiting, take him to hospital immediately.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor